# SDR DL72S952464

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Condition: Shorted
- Location: Ac Comp
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, HAD ELECTRICAL BURNING ODOR IN CABIN AND FLIGHT DECK.  ODOR STOPPED AFTER SECURING GASPER FAN.  GASPER FAN WAS FOUND SHORTED.  REPLACED FAN, OPERATION NORMAL.
